top of page

A week of withdrawal bleeding on the progesterone pill

Answer from our relationship trained AI Couple Coach:

Updated: 

March 10, 2024

A1: Withdrawal bleeding while on the progesterone pill is a common occurrence and usually nothing to be concerned about. This type of bleeding typically happens during the week when you are not taking active pills in your birth control pack. It is often referred to as a "withdrawal bleed" because it mimics a menstrual period. The progesterone pill is a form of birth control that contains only the hormone progesterone, and it works primarily by thickening cervical mucus to prevent sperm from reaching an egg. While it's effective at preventing pregnancy, it can sometimes lead to irregular bleeding patterns. If you experience withdrawal bleeding for an extended period or it becomes bothersome, it's a good idea to consult with a healthcare provider to discuss your options and ensure that your birth control method is working effectively for you.

References. 

Disclaimer: The information provided here is for general informational purposes only. For full policy refer to www.flamme.app/disclaimer.

Have more questions about your relationship?

COUPLES GAMES AND QUESTIONS
DOWNLOAD NOW ❤️‍🔥

App store download.png
Google play download.png

Our Love Blog

bottom of page